Bandi
Bollettino dell'Unione Matematica Italiana (2004)
- Volume: 7-A, Issue: 2, page 421-422
- ISSN: 0392-4041
Access Full Article
topAbstract
topHow to cite
topUMI. "Bandi." Bollettino dell'Unione Matematica Italiana 7-A.2 (2004): 421-422. <http://eudml.org/doc/289378>.
@article{UMI2004,
abstract = {},
author = {UMI},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {8},
number = {2},
pages = {421-422},
publisher = {Unione Mastematica Italiana},
title = {Bandi},
url = {http://eudml.org/doc/289378},
volume = {7-A},
year = {2004},
}
TY - JOUR
AU - UMI
TI - Bandi
JO - Bollettino dell'Unione Matematica Italiana
DA - 2004/8//
PB - Unione Mastematica Italiana
VL - 7-A
IS - 2
SP - 421
EP - 422
AB -
LA - ita
UR - http://eudml.org/doc/289378
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.